Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

I put chemical on vagina accidentally and now it is burning

Hi, I m 25 female & about a week ago I accidentally applied a wet cloth to my vagina to help ease the itch from bacterial vaginosis , turns out the cloth had hydrogen peroxide on it and my whole area from vulva to anus began itching more than with the bv, so I applied vagisil to stop itching and then came the burning. I couldnt walk for a week and it looks like massive burn all the way from vagina to anus, I just been treating it with aloe. Do I need to see a doctor , because I am too embarrassed ?
Asked On : Sun, 10 Apr 2011
Answers:  1 Views:  631
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Hello.
Thanks for choosing HealthcareMagic forum.
Hydrogen peroxide causes burning of the vaginal mucosa. Any kind of irritant like spirit is never applied in vagina. Now to get relief, you can apply silver sulfadiazine cream or a zinc oxide based ointment. Aloe is not going to help you much.
Dr. Rakhi Tayal
drrakhitayal@gmail.com
Answered: Sun, 10 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions